# SDR CKSA98625

- Difficulty date: October 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708CK
- Make and model: Boeing 747269B
- Aircraft serial: 21543
- Engine: Pwa JT9D7J
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 1
- Stage of operation: CR
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE FLAMED OUT AT 39,000 FT.  ATTEMPTED RELIGHT, EGT WAS GOING TO EXCEED START LIMITS.  SHUTDOWN, DESCENDED TO 31,000 FT ATTEMPTED RELIGHT.  STARTED AND RAN NORMALLY.  SUMPED FUEL TANKS, OPS CHECK NR 1 ENGINE FUEL PUMP FP-12 AND FP-3 ALL IN LIMITS.  PERFORMED WINDMILLING INSPECTION, NO DISCREPANCIES.  PERFORMED ENGINE RUN UP, ALL PARAMETERS NORMAL.
